Short modules and almost Noetherian modules

Bilhan, G. and Smith, P.F. (2006) Short modules and almost Noetherian modules. Mathematica Scandinavica, 98(1), pp. 12-18.

Full text not currently available from Enlighten.


It is proved that, for any ring R, a right R-module M has the property that, for every submodule N, either N or M/N is Noetherian if and only if M contains submodules K ⊇ L such that M/K and L are Noetherian and K/L is almost Noetherian.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Smith, Professor Patrick
Authors: Bilhan, G., and Smith, P.F.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematica Scandinavica
ISSN (Online):1903-1807

University Staff: Request a correction | Enlighten Editors: Update this record